# SDR UIEA2019011802976

- Difficulty date: January 6, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,459 hours, 10,647 cycles
- System (JASC): 2440 · External Power System
- Part: Control Panel
- Part number: 233N32502
- Part serial: D01908
- Condition: Faulty
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BUS TIE ISLN LIGHT INOP.( R&R AC EXTERNAL POWER PANEL ASSY OPS CK GOOD IAW AMM 24-22-01. OPS CKD NML.  )
